# SDR SWIA200922650

- Difficulty date: June 17, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N292UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120292
- Aircraft time: 32,627 hours, 45,707 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR THRESHOLD CRACKED.  (C-CHECK)  REPLACED THRESHOLD PLATE.
